# SDR AWXA200300431

- Difficulty date: April 2, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N3500
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - FLIGHT CONTROL - DURING C-08 CHECK THE LT OUTBOARD FLAP INBOARD LEADING EDGE SKIN WAS FOUND CHAFING ON THE WING TRAILING EDGE AT WS 309 LT.  MAINTENANCE CUT OUT DAMAGED SECTION OF LT OUTBOARD FLAP INBOARD LEADING EDGE SKIN AND PERFORMED SKIN REPAIR IAW B757-200 SRM 57-53-01 PG 210-213 FIG 203.
